On the metrizability of $F_pp$-spaces and its relationship to the normal Moore space conjecture
Fundamenta Mathematicae, Tome 113 (1981) no. 1, pp. 45-58
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_113_1_45_58,
author = {Z. Balogh},
title = {On the metrizability of $F_pp$-spaces and its relationship to the normal {Moore} space conjecture},
journal = {Fundamenta Mathematicae},
pages = {45--58},
year = {1981},
volume = {113},
number = {1},
doi = {10.4064/fm-113-1-45-58},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-113-1-45-58/}
}
TY - JOUR AU - Z. Balogh TI - On the metrizability of $F_pp$-spaces and its relationship to the normal Moore space conjecture JO - Fundamenta Mathematicae PY - 1981 SP - 45 EP - 58 VL - 113 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-113-1-45-58/ DO - 10.4064/fm-113-1-45-58 LA - en ID - 10_4064_fm_113_1_45_58 ER -
%0 Journal Article %A Z. Balogh %T On the metrizability of $F_pp$-spaces and its relationship to the normal Moore space conjecture %J Fundamenta Mathematicae %D 1981 %P 45-58 %V 113 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-113-1-45-58/ %R 10.4064/fm-113-1-45-58 %G en %F 10_4064_fm_113_1_45_58
Z. Balogh. On the metrizability of $F_pp$-spaces and its relationship to the normal Moore space conjecture. Fundamenta Mathematicae, Tome 113 (1981) no. 1, pp. 45-58. doi: 10.4064/fm-113-1-45-58
Cité par Sources :